# SDR CA030526010

- Difficulty date: April 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- Engine: Garrtt TPE33110
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Switch
- Part number: MS3505929
- Condition: Intermittent
- Location: Egt Limiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE EGT LIMITER NOT WORKING, REVERTED TO MANUAL, TTL. SWITCH P/N MS35059-29 WAS FAULTY.  SWITCH P/N MS35059-29 WAS TAKEN APART AND FOUND TO BE CONTAMINATED.  THE SWITCHES LOCATED BELOW FOUL WEATHER WINDOW WHICH MAY HAVE BEEN LT OPEN ON THE GROUND, OR CONTAMINATION MAY HAVE RESULTED FROM A SPILT DRINK.
